I have spots all over my penis and balls probally

Patient : I have spots all over my penis and balls probally like 100 and I also have a few black spots that I didn't realize where there , my penis has been very iterating what can this be ! ?
Doctor :   Thank you for writing to us. I think that you may have one of the following: Allergic reaction Infection STDs B ased on the symptoms, it seems that you have an allergic reaction, you can use Levocet once a day for 3 days. If the Levocet does not reduce the rash after 3 days, please see a Doctor to rule out an infection or an STD. Your Doctor will treat the infection and STD with antibiotics or antivirals. I hope this helps you. All the best.

Related Q&A

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews